American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Haifeng Chu. On the Blaschke circle diffeomorphisms. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Kingshook Biswas. Quasi-conformal deformations of nonlinearizable germs. Proc. Amer. Math. Soc. 142 (2014) 2013-2017.
Abstract, references, and article information   
View Article: PDF

[3] Gerardo Honorato. On the Julia set of K\"onig's root--finding algorithms. Proc. Amer. Math. Soc. 141 (2013) 3601-3607.
Abstract, references, and article information   
View Article: PDF

[4] Alexander Blokh. Recurrent and periodic points in dendritic Julia sets. Proc. Amer. Math. Soc. 141 (2013) 3587-3599.
Abstract, references, and article information   
View Article: PDF

[5] Calum Spicer, Robert S. Strichartz and Emad Totari. Laplacians on Julia Sets III: Cubic Julia Sets and Formal Matings. Contemporary Mathematics 600 (2013) 327-348.
Book volume table of contents   
View Article: PDF

[6] Alexander M. Blokh, Robbert J. Fokkink, John C. Mayer, Lex G. Oversteegen and E. D. Tymchatyn. Fixed Point Theorems for Plane Continua with Applications. Memoirs of the AMS 224 (2013)
Book volume table of contents   

[7] Daniel A. Nicks. Wandering domains in quasiregular dynamics. Proc. Amer. Math. Soc. 141 (2013) 1385-1392.
Abstract, references, and article information   
View Article: PDF

[8] Rich Stankewitz and Hiroki Sumi. Dynamical properties and structure of Julia sets of postcritically bounded polynomial semigroups. Trans. Amer. Math. Soc. 363 (2011) 5293-5319. MR 2813416.
Abstract, references, and article information   
View Article: PDF

[9] Xavier Jarque. On the connectivity of the escaping set for complex exponential Misiurewicz parameters. Proc. Amer. Math. Soc. 139 (2011) 2057-2065. MR 2775383.
Abstract, references, and article information   
View Article: PDF

[10] Carlos Cabrera and Peter Makienko. On dynamical Teichmüller spaces. Conform. Geom. Dyn. 14 (2010) 256-268. MR 2729366.
Abstract, references, and article information   
View Article: PDF

[11] Jasmin Raissy. Simultaneous linearization of holomorphic germs in presence of resonances. Conform. Geom. Dyn. 13 (2009) 217-224. MR 2540705.
Abstract, references, and article information   
View Article: PDF

[12] Alexander Blokh and Lex Oversteegen. The Julia sets of basic uniCremer polynomials of arbitrary degree. Conform. Geom. Dyn. 13 (2009) 139-159. MR 2511916.
Abstract, references, and article information   
View Article: PDF

[13] Nathaniel D. Emerson. Return times of polynomials as meta-Fibonacci numbers. Conform. Geom. Dyn. 12 (2008) 153-173. MR 2448263.
Abstract, references, and article information   
View Article: PDF

[14] G. Ble and R. Valdez. Mating a Siegel disk with the Julia set of a real quadratic polynomial. Conform. Geom. Dyn. 10 (2006) 257-284. MR 2261051.
Abstract, references, and article information   
View Article: PDF

[15] Xavier Buff and Arnaud Chéritat. How regular can the boundary of a quadratic Siegel disk be?. Proc. Amer. Math. Soc. 135 (2007) 1073-1080. MR 2262908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Arnaud Chéritat. Ghys-like models for Lavaurs and simple entire maps. Conform. Geom. Dyn. 10 (2006) 227-256. MR 2261050.
Abstract, references, and article information   
View Article: PDF

[17] P. Roesch. Some rational maps whose Julia sets are not locally connected. Conform. Geom. Dyn. 10 (2006) 125-135. MR 2237276.
Abstract, references, and article information   
View Article: PDF

[18] M. Braverman and M. Yampolsky. Non-computable Julia sets. J. Amer. Math. Soc. 19 (2006) 551-578. MR 2220099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lia Petracovici. Cremer fixed points and small cycles. Trans. Amer. Math. Soc. 357 (2005) 3481-3491. MR 2146634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. Marmi and D. Sauzin. Quasianalytic monogenic solutions of a cohomological equation. Memoirs of the AMS 164 (2003) MR 1982715.
Book volume table of contents   

[21] Stefano Marmi, Pierre Moussa and Jean-Christophe Yoccoz. Complex Brjuno functions. J. Amer. Math. Soc. 14 (2001) 783-841. MR 1839917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yeshun Sun and Chung-Chun Yang. On the connectivity of the Julia set of a finitely generated rational semigroup. Proc. Amer. Math. Soc. 130 (2002) 49-52. MR 1855618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Michael Yampolsky and Saeed Zakeri. Mating Siegel quadratic polynomials. J. Amer. Math. Soc. 14 (2001) 25-78. MR 1800348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1